# SDR AT9900806

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196182R
- Condition: Cracked
- Location: Bs 718 Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CRACK OUT OF LIMITS IN MAIN FRAME AT BS 718 RIGHT.  REMOVED AND REPLACED MAIN FRAME AT BS 718 RIGHT IAW DC9 SB 53-131.
